MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PS TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 6-9 CD TOP; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA PS TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 6-9 CD TOP; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during knee arthroplasty that the tibial articular surface provisional fractured upon removal.No additional instrumentation was needed as trailing had already been completed.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
(b)(4) h6 - component code - proposed code is mechanical (g04) - provisional top the returned provisional exhibited signs of repeated use (nicked/gouged) and was fractured.Fractured tibial articular surface provisionals (tasps) analyzed by optical microscopy revealed hackle marks, river lines and striations in the case of bending overload and low cycle fatigue culminating in bending overload.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA PS TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 6-9 CD TOP
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18842202
Report Number0001822565-2024-00677
Device Sequence Number18006744
Product Code JWH
UDI-Device Identifier00889024245310
UDI-Public(01)00889024245310(10)64246918
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42527400510
Device Lot Number64246918
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose